... round of Depo I have gotten. I am now on my fifth round so the pain is almost intolerable to the point where we no longer can have intercourse. I have tried lubricants and the pain is still intolerable. I've read that it is a side-effect, I am just wondering if it will go away or I simply need to switch?
Depo-Provera - I have experienced extreme pain during sexual intercourse. It has gotten worse each?
Question posted by melanieking12 on 23 Jan 2014
Last updated on 23 January 2014 by LousArk
I was on Depo for 18yrs with a couple of breaks.
I had extreme pain during sexual intercourse when on Depo, & vaginal dryness.
I had lots of medical procedures, trying to determine the causes of the pain, & now that I'm off Depo, it has totally subsided. So in my case, it was the Depo that gave me pain & ruined my sex life. I wish I had known sooner.
I would speak to the prescriber and really weigh in on the discomfort you're experiencing. It depends on the type of pain and associated discharge or other issues. My girl had pain for three weeks then disappeared. Patients I have seen at the clinic or e.r have had issues for months. Some stay on most switch to the ring or iud if adherence to the pill is a problem.
Pm for follow up questions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.